Itchy Itchy Itchy ! Skin is itching fiercely after chemo

Rebar
Rebar Member Posts: 18 Member
edited January 28 in Anal Cancer #1

I just finished my last round of chemo, #6, The next day ( Yesterday) I was over come with severely itchy skin, everywhere but especially my arms and legs.


I never had this reaction after any of my previous treatments.

The only thing different about this one was that they stopped the Taxol infusion, to ease my newly acquired neuropathy. Not sure if that's the reason.

I have eliminated all laundry caused issues, and used some Eucerin cream made for Eczema, as well as aloe vera, my trusty backup for skin irritations.

Just wondering if anyone else has experienced this, and what was done to help.

I've never had this issue before, it's driving me absolutely nuts.


I

Comments

  • Rebar
    Rebar Member Posts: 18 Member

    Update, it only lasted 2 days, then went away. Very strange, but I'm not complaining...

  • smr7059
    smr7059 Member Posts: 13 Member

    You might try taking Benadryl for some relief. This has to be very uncomfortable & I hope it clears up.

  • AnnieRB
    AnnieRB Member Posts: 9 Member

    I had a different chemo, but that didn't happen. I hope you're feeling better.

  • Rebar
    Rebar Member Posts: 18 Member

    Not sure what caused it but it went away, thankfully